# SDR AALA20131217003

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND INTERNAL VERTICAL STAB ATTACH ANGLE CRACKED AT 1427.  INSTALLED NEW ANGLE IAW SRM 55-02-00 & AARD 51-00-05-1.
